Loading, please wait...

Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets - Acetaminophen

Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets - Acetaminophen - image 1 of 4Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets - Acetaminophen - image 2 of 4Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets - Acetaminophen - image 3 of 4Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets - Acetaminophen - image 4 of 4
Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets - Acetaminophen - image 1 of 4
size 100 Count

About this item

At a glance

HSA/FSA Eligible
HSA/FSA Eligible

Highlights

  • Nighttime sleep aid that relieves minor aches/pains and helps you fall asleep fast and stay asleep
  • Delivers 500 mg of acetaminophen per caplet as a pain reliever
  • Contains 25 mg of diphenhydramine HCl per caplet as a nighttime sleep aid
  • Pain relief sleep aid is non-habit forming when used as directed
  • This pain reliever is suitable for use in adults and children who are 12 years of age and older

Specifications

Suggested Age: 12 Years and Up

Active Ingredient Strength Value: 500 Milligrams

Product Warning: Consult a doctor if you have heart disease, use caution while driving a motor vehicle, do not use with other drugs that cause drowsiness, consult a doctor if you have glaucoma, consult a doctor if you have a breathing problem, not for children under the age of 12, use caution while operating machinery, consult a doctor if you are pregnant or nursing

Product Form: Caplet

Primary Active Ingredient: Acetaminophen

Package Quantity: 100

Active ingredient 2 strength: 25 Milligrams

Active ingredient 2: Diphenhydramine

TCIN: 16508031
UPC: 300450482112
Item Number (DPCI): 094-01-0909
Origin: Made in the USA or Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.

Description

TYLENOL PM Extra Strength Caplets help relieve minor aches and pains and help you fall asleep fast for a more restful sleep. From the #1 doctor recommended brand for pain with sleeplessness,* this nighttime pain relief medicine provides 500 mg of acetaminophen and 25 mg of diphenhydramine hydrochloride in each caplet. Both a pain reliever and sleep aid, it is formulated to help you fall asleep and stay asleep while also relieving fever and minor aches and pain. It can be used by adults and children 12 years and older, and is non-habit forming when used as directed.* ProVoice Survey, fielded to 10,117 physicians from January 1, 2017 to December 31, 2017 and recorded the product recommended most often in the Sleep Aids with Pain Relievers category
HSA/FSA Eligible
Restrictions apply; contact your insurance provider about plan allowances and requirements
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.

From the manufacturer

No information loaded.

Guest Ratings & Reviews

4.6 out of 5 stars with 245 reviews
100% would recommend
11 recommendations
value: 4.83 out of 5
quality: 4.89 out of 5

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.


*See offer details. Restrictions apply. Pricing, promotions and availability may vary by location and at Target.com.